# SDR VNAA2025050111101

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 47,361 hours, 36,065 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Controller
- Part number: 73811826
- Part serial: 0984
- Condition: Faulted
- Location: Fuel Qty
- Part time: 20,807 hours, 18,474 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DESPITE BOTH ENGINES INDICATING SIMILAR FUEL BURN FUEL WAS DEPLETING FROM LEFT TANK AT TWICE THE EXPECTED RATE. / TROUBLESHOT IAW CRJ 700 FIM 28-41-22-810-804-A01-PSA. NO FAULT CODES AT REFUEL/DEFUEL PANEL. SHOT WIRES ALL WIRES SHOT GOOD. REMOVED AND REPLACED FQGC IAW CRJ 700 AMM  28-41-22-000/400-801-A01. OPS CHECK GOOD. RAN ENGINES AGAIN. ALL FUEL QUANTITIES AND FUEL BURNS WERE NORMAL AND WITHIN RANGE. PERFORMED LEAK CHECK OF BOTH ENGINES WITH NO DISCREPANCIES NOTED.
